| Catalog Number |
02.12.E0413FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2023.On 23 october 2023, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the insert.The surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 01 february 2024, lot 2308752: (b)(4) items manufactured and released on 19-may-2023.Expiration date: 2028-05-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.